# SDR SWAA2024012443717

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 57,918 hours, 34,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATT M01672 FAILS CAPACITANCE CHECK<[01] REMOVED AND REPLACED EMX LIGHT BATT M01672 PER AMM 33-51-06
